Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lower back pain. Taking Loestrin. Have swollen glands under ears, heavy head, sore throat, weakness

Hi, I have a throbbing lower back, as though in about to start my period but I m half way through my loestrin pill packet for this month. My glands below my ears feel swollen, my head feels heavy, sore throat and just generally feel weak all over. Painful to swallow . Slight congestion when I lay down. Legs and arms are weak. Lips were chapped 2 days ago. Slight headache when I stand up but no coughing or sneezing . Any advice would be great, thank you. Laura
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in your back that you have described is likely to be a muscular pain due to a bad posture. It is not likely to be due to an impending period if you are taking your pill regularly. Taking a mild pain killer and bed rest will help alleviate your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 2 Apr 2013
I find this answer helpful
General & Family Physician Dr. Kulbir Singh's  Response
Hello Laura and thanks for the query
You need to be get examined by the ENT specialist and get some investigations like throat swab test to select the effective antibiotic the the throat infection. The swollen glands under ear may be lymph node and can be due to the sore throat. Get a course of antibiotic as prescribed by your doctor with some analgesic and anti-inflammatory drugs to reduce pain. If the swollen glands reduces under the ear than its good otherwise you need to get investigated for that separately. In addition to this follow certain steps:
1. Do lukewarm water gargles.
2. Avoid oily and cold water or drinks.
3. Keep yourself hydrated.
4. Get steam inhalation regularly and expel out phlegm as much as possible.
5. Try to avoid complete blockage of nasal pathway.
Hope this will help you.
Best Wishes and have a good time.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor